Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2009 | Journal Article | IST-REx-ID: 8508
Gorodetski A, Kaloshin V. 2009. Conservative homoclinic bifurcations and some applications. Proceedings of the Steklov Institute of Mathematics. 267(1), 76–90.
View | DOI

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: ISTA Annual Report

    Export / Embed